MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0401 captures the reportable event of pull wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during an initial percutaneous endoscopic gastrostomy placement procedure performed on (b)(6) 2023.It was reported that when the physician pulled the peg tube through the gastric wall, the pull wire broke.They physician was able to grab the broken loop with hemostats and completed the procedure.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17548029
Report Number3005099803-2023-04339
Device Sequence Number6657611
Product Code PIF
UDI-Device Identifier08714729880424
UDI-Public08714729880424
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberM00509020
Device Catalogue Number57707
Device Lot Number0031987646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown